# SDR SWAA981319

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorframe
- Condition: Gouged
- Location: Bs 849
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND GOUGED DOOR FRAME COVERPLATE AT BS 849, RBL 45, WL 174.  REPAIRED PER BOEING SRM.
